What do I do once my course of antibiotics is done?

Patient

Q: I'm just about to finish an 8 week course of Lymecycline antibiotics for acne but I'm not sure what to do now. The treatment seems to have worked wonders and my skin is far better than it's been in years. Will the acne come back if I don't get more treatment?

Symptoms:  Acne
Doctor

A:   Hello. Welcome to ask the doctor

Acne vulgaris has multifactorial etiology with role of oily skin and environmental factors playing the lead role.
If you have taken the complete course of antibiotics under your Doctor's supervision, you may stop it as per his/her advice.
Acne may appear again as you are predisposed to have it.
Visit your Doctor so that he can examine you and give you prescription accordingly.

I hope it helps.
Take care.

Related Q&A

Q: I have been going through a very bad acne so doctor suggested me to use faceclin and its working as well but the spot...

Q: I have a zit like feature on the side of my penis, I squeezed it an white stuff came out an blood but didn't hurt, sh...

Q: I Got A lot Of Red Bumps And Like One Popped And Now It's Like A Dent And A lot Of Red Spots On My Chest.

Q: Hello, I am having issues with my lymph nodes. Two specifically have been enlarged for a month- the first one on the ...

Q: I have a eczema on my hands that recently appeared and used to itch me but the doctor gave me a cream for it. Now rec...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews